Jump to content

1

My Acctuane/Acne Journey



Two Weeks Post Accutane.

Posted by Amandals2007, 26 January 2014 · 172 views
two weeks post-accutane and 2 more...
Well, I have one semi huge pimple that was forming when I finished the medication. My doctor gave me a prescription for retin A to use topically a month after I'm done with accutane if things get bad again and told me give it 4 months before I decide to go see a doctor. Because of insurance purposes I can't see my derm anymore and so he wrapped up my trea...


Increase In Dose Months Four And Five!

Posted by Amandals2007, 26 January 2014 · 97 views

Well I haven't updated in a while fourth and fifth month the doctor moved me to 100 mg a day. I was getting clear but then had a massive blow up of 5 big pimples two weeks before being done. The doctor was thinking of doing another month but with the hospital I work for being bought by another hospital I couldn't see this doctor anymore because of insuran...


Month 3 Week 2 Still Breaking Out :(

Posted by Amandals2007, 05 November 2013 · 175 views

Been on this stuff 2.5 months and still breaking out...why?!?! Last week I had three days of clarity. I got like 5-7 small pimples nothing big but I just want it to go away. I'm on 70 mg still a day...I just thought I would see more improvement. I feel like my cause is hopeless :(


Month Two, Week Three

Posted by Amandals2007, 06 October 2013 · 138 views

Not as many pimples coming in. Still getting breakouts but just not as many pimples and they generally aren't as big. The  eczema has gone away thanks to the jojoba oil I ordered from this site!! It seems to help all over!! I add it to my face and body lotions and it really has helped! I hope it stays helping with winter coming!! I'm having back pain but...


Week One, Month 2-Eczema! :(

Posted by Amandals2007, 21 September 2013 · 152 views

I now have eczema! I have patches on my upper arms. I have never ever had this in my life. I never had any kind of dry skin ever!!! This stuff is so annoying!! I ordered jojoba oil from this site and it came today so I'm gonna see if it helps. Also my mom said try hydrocortisone cream so I started doing that too yesterday. My whole body seems to be gettin...


End Of Month 1, No Change In Dosage?

Posted by Amandals2007, 18 September 2013 · 182 views

Just had my appointment with the doctor. He did not increase my dosage. Is this normal to not increase the dosage after the first month? I am staying on 70 mg a day. I had a blowup about a week and a half ago. I had about four or five big large pimples on my face that were very painful. They have gone down now and my face is about back where it was when I...


Day 13- Itchy Scalp And Corners Of Mouth Hurting!

Posted by Amandals2007, 31 August 2013 · 469 views

My skin is getting more dry, as in I am getting way more itchier!! Just this morning the corners of my mouth are starting to hurt. They feel like they burn :( I got some shampoo and conditioner called organix scalp therapy tea tree. I cannot use regular shampoo because I have a keratin treatment in my hair and I have to use sulfate free things so it was v...





0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors